# SDR UALA2010110904160

- Difficulty date: November 9, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 55,302 hours, 20,516 cycles
- Engine: Iae V2527A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Grounding Strap
- Condition: Loose
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRIC SHOCK FELT IN GALLEY WHEN ELEC PWR IS TRANSFERRED. ENTIRE GALLEY HAS BEEN HAS BEEN ELECTRICALLY DEACTIVATED. NO SHOCK NOTICED WHEN TRANSFERRING POWER.  NEED TO CHECK THE GALLEY ELECTRICAL BONDING AND GROUNDING.  FOUND POOR ELECTRICAL BONDING BETWEEN G1 COUNTERTOP AND AC STRUCTURE (114 KILOHMS).  REMOVED OVENS AND FOUND LOOSE BONDING STRAP.  SECURED STRAP AND CLEANED OVERHEAD GROUNDING CONNECTIONS AND SECURED 106589 OVERHEAD GROUNDS.  REINSTALLED OVENS AND REACTIVATED GALLEYS G1 AND G2.  RESISTANCE BETWEEN GALLEY BONDING POINTS, GALLEY COUNTER TOPS AND AIRCRAFT STRUCTURE ALL CHECKS WITHIN LIMITS.
